Alert archive / Georgia / Flash Flood Warnings in 2025

Flash Flood Warning 24, NWS Atlanta, GA

July 11, 20254 counties in Georgia

NWS Atlanta, GA issued this flash flood warning at Jul 11, 2025, 6:53 PM EDT for 4 counties in Georgia. It was in force for 117 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2025, 6:53 PM EDT (22:53 UTC)
Expired
Jul 11, 2025, 8:50 PM EDT
In force
117 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Clayton County, GA, DeKalb County, GA, Fulton County, GA, Henry County, GA

The radar

The Atlanta radar (KFFC), 40 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 7:00 PM EDTFLASH FLOOD1 Ssw Lakewood Park, GAPublic reports that the I-85 South split was flooded.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1255 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

269 
WGUS52 KFFC 112253
FFWFFC
GAC063-089-121-151-120500-
/O.NEW.KFFC.FF.W.0024.250711T2253Z-250712T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
653 PM EDT Fri Jul 11 2025

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Northern Clayton County in north central Georgia...
  Southwestern DeKalb County in north central Georgia...
  South Central Fulton County in north central Georgia...
  Northwestern Henry County in north central Georgia...

* Until 100 AM EDT Saturday.

* At 653 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Atlanta, Decatur, City of South Fulton, East Point, Forest Park, 
  Riverdale, College Park, Morrow, Hapeville, Avondale Estates, Lake 
  City, Grant Park-Zoo Atlanta, Candler-Mcafee, Hartsfield-Jackson 
  Airport, Belvedere Park, Druid Hills, Conley, Gresham Park, Fort 
  Gillem and Lakewood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3359 8446 3361 8448 3368 8450 3375 8447
      3377 8441 3378 8433 3376 8425 3372 8418
      3366 8416 3364 8417 3365 8417 3365 8418
      3363 8418 3358 8421 3356 8430 3356 8441

FLASH FLOOD...RADAR INDICATED

$$
1 follow-up statement
565 
WGUS72 KFFC 120050
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
850 PM EDT Fri Jul 11 2025

GAC063-089-121-151-120100-
/O.CAN.KFFC.FF.W.0024.000000T0000Z-250712T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clayton GA-DeKalb GA-Fulton GA-Henry GA-
850 PM EDT Fri Jul 11 2025

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN CLAYTON, 
SOUTHWESTERN DEKALB, SOUTH CENTRAL FULTON AND NORTHWESTERN HENRY 
COUNTIES...

The heavy rain has ended. Flood waters have receded. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3359 8446 3361 8448 3368 8450 3375 8447
      3377 8441 3378 8433 3376 8425 3372 8418
      3366 8416 3364 8417 3365 8417 3365 8418
      3363 8418 3358 8421 3356 8430 3356 8441

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 1:58 PM EDT, 4 hours 55 minutes earlier.

Area forecast discussion, Jul 11, 1:58 PM EDT, 4 hours 55 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
158 PM EDT Fri Jul 11 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Saturday)
Issued at 148 PM EDT Fri Jul 11 2025

Key Messages:

    - Saturday will bring another day of scattered afternoon
      and evening thunderstorms. Some storms could become strong
      with locally heavy rainfall, frequent lightning, and brief
      gusty winds.

    - Heat index values as high as 98-104 are expected Saturday
      afternoon.

Scattered thunderstorms are again erupting this afternoon within a
moist and unstable environment. This activity will persist into the
evening before gradually waning with the loss of diurnal support.
Slow and meandering forward motion will present the risk for locally
heavy rainfall that could lead to street or nuisance flooding
concerns. Additionally, frequent lightning and brief gusty winds can
be expected.

Saturday brings no significant forecast changes with continued
anomalously deep Gulf moisture characterized by PWATs of 1.75-2.10"
remaining in place. Scattered thunderstorms can again be anticipated
Saturday afternoon and evening, though coverage may begin to trend
slightly downward as the midlevel subtropical ridge begins to build
over the Southeast. Again, locally heavy rainfall, frequent
lightning, and gusty winds will be a concern with any storm, though
widespread severe thunderstorms are not expected.

Temperatures on Saturday will also begin to trend upward as ridging
starts to build. Highs should step upward a couple of degrees as
compared to today, largely into the low to mid 90s. Apparent
temperatures will push back above 100 for most areas. A few spots in
east central Georgia could briefly reach 105 degree heat index
values, but the spotty and transient nature will preclude any Heat
Advisory issuance at this time.

RW

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 148 PM EDT Fri Jul 11 2025

At a glance:

- Thunderstorm coverage in the afternoon will ease this weekend and
the start of next week as high pressure temporarily stalls over GA.

- Temperatures will steadily rise, and heat indices could rise back
into the triple digits.

Some good news, the forecast is beginning to show the possibility of
easing thunderstorm coverage late this weekend and early next week.
Given the time of year and the principles of thermodynamics, we
won't see the end of afternoon convection all together. However, the
coverage and the intensity will likely be limited as a result of a
building high pressure heat dome that will likely push temps into
uncomfortable late this weekend and into the early part of next
week.

Temperatures are also going to slowly become more and more of an
issue as we get into the weekend. High temps will be pushing mid to
upper 90s with triple digit heat indices possible, especially in the
southern parts of the CWA.

As we move into the middle part of next week, afternoon
thunderstorms will likely return to the CWA. High pressure moves off
the coast, and moisture will likely return to the area to provide
the ingredients for daytime convection. No indication of any front
driven storms, but as always a few storms during this time will
likely be strong to severe.

Vaughn

&&

.AVIATION...
(18Z TAFS)
Issued at 1250 PM EDT Fri Jul 11 2025

VFR conditions are expected to prevail through the TAF period
outside of any SHRA/TSRA. Sct SHRA/TSRA will peak in coverage from
roughly 19-00Z before gradually diminishing overnight. Additional
sct SHRA/TSRA can again be expected on Saturday, mainly after 18Z.
Winds will remain W at 4-8 kts.

//ATL Confidence...18Z Update...
High confidence.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  93  73  96 /  20  30  10  20
Atlanta         73  92  74  95 /  20  30   0  20
Blairsville     65  86  66  89 /  20  50  10  40
Cartersville    70  91  71  95 /  10  30  10  20
Columbus        73  94  74  96 /  10  20   0  20
Gainesville     72  91  73  94 /  10  30  10  20
Macon           72  94  74  97 /  20  30   0  20
Rome            70  91  71  93 /  10  30  10  30
Peachtree City  70  92  72  95 /  10  30   0  20
Vidalia         74  94  76  98 /  30  50  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...RW
LONG TERM....Vaughn
AVIATION...RW
Hazardous weather outlook, Jul 11, 11:47 AM EDT, 7 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1147 AM EDT Fri Jul 11 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1147 AM EDT Fri Jul 11 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Afternoon and evening thunderstorms are expected in north and
central Georgia. A couple of storms could be severe, with gusty
winds, frequent lightning, and heavy rainfall, especially in
eastern Georgia. Some localized flooding is possible, especially
in urban areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Isolated afternoon and evening thunderstorms are expected this
weekend and early next week, though overall storm coverage should
decrease.

The heat will build some early next week, with afternoon feels
like temperatures reaching the 100 to 108 degree range Sunday,
Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 11, 5:55 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
555 PM EDT Fri Jul 11 2025

GAZ090-102-112230-
Chattahoochee GA-Stewart GA-
555 PM EDT Fri Jul 11 2025

...A strong thunderstorm will impact portions of southwestern
Chattahoochee and northern Stewart Counties through 630 PM EDT...

At 555 PM EDT, a strong thunderstorm was near Jamestown/South Fort
Benning, or 10 miles west of Cusseta, moving east at 10 mph.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Cusseta, Christopher, Brooklyn, Renfroe, Jamestown/South Fort
Benning, and Louvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3218 8500 3220 8496 3221 8498 3222 8497
      3222 8493 3224 8491 3225 8492 3226 8489
      3230 8494 3232 8500 3233 8501 3241 8475
      3215 8469 3214 8499
TIME...MOT...LOC 2155Z 257DEG 10KT 3225 8494

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 11, 6:05 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
605 PM EDT Fri Jul 11 2025

GAZ033-044-045-055-112230-
North Fulton GA-Clayton GA-DeKalb GA-South Fulton GA-
605 PM EDT Fri Jul 11 2025

...A strong thunderstorm will impact portions of southwestern DeKalb,
northern Clayton and south central Fulton Counties through 630 PM
EDT...

At 605 PM EDT, a strong thunderstorm was over Lakewood Park, or near
Atlanta, moving northeast at 10 mph.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Atlanta, Decatur, East Point, Forest Park, Riverdale, College Park,
Clarkston, Morrow, Hapeville, Avondale Estates, Lake City, Belvedere
Park, North Decatur, Hartsfield-Jackson Airport, North Druid Hills,
Midtown, Grant Park-Zoo Atlanta, Candler-Mcafee, Druid Hills, and
North Atlanta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3374 8452 3387 8428 3364 8416 3365 8422
      3363 8423 3363 8424 3365 8425 3365 8428
      3364 8428 3363 8426 3360 8426 3357 8443
TIME...MOT...LOC 2205Z 246DEG 8KT 3369 8440

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 11, 6:24 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Fri Jul 11 2025

GAZ102-103-112300-
Stewart GA-Webster GA-
624 PM EDT Fri Jul 11 2025

...A strong thunderstorm will impact portions of eastern Stewart and
western Webster Counties through 700 PM EDT...

At 624 PM EDT, a strong thunderstorm was over Charles, or near
Lumpkin, moving east at 20 mph.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Lumpkin, Preston, Richland, Weston, Seminole, Charles, Kimbrough,
Westville, Brooklyn, Centerpoint, and Louvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3200 8488 3218 8487 3221 8460 3219 8459
      3219 8457 3218 8456 3217 8454 3216 8455
      3215 8453 3214 8453 3213 8451 3195 8452
TIME...MOT...LOC 2224Z 270DEG 16KT 3210 8479

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 11, 6:38 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Fri Jul 11 2025

GAZ041-112315-
Haralson GA-
638 PM EDT Fri Jul 11 2025

...A strong thunderstorm will impact portions of Haralson County
through 715 PM EDT...

At 637 PM EDT, a strong thunderstorm was near Tallapoosa, or 7 miles
west of Buchanan, moving northeast at 10 mph.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Buchanan, Bremen, Tallapoosa, Waco, and Felton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3390 8527 3390 8522 3391 8521 3390 8513
      3374 8505 3372 8505 3369 8534 3371 8535
      3387 8538
TIME...MOT...LOC 2237Z 244DEG 10KT 3381 8531

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 11, 6:44 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
644 PM EDT Fri Jul 11 2025

GAZ022-033-034-112315-
North Fulton GA-Forsyth GA-Gwinnett GA-
644 PM EDT Fri Jul 11 2025

...A strong thunderstorm will impact portions of southwestern
Forsyth, northwestern Gwinnett and northeastern Fulton Counties
through 715 PM EDT...

At 643 PM EDT, a strong thunderstorm was over Johns Creek, or near
Peachtree Corners, moving northeast at 10 mph.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Cumming, Peachtree Corners, Roswell, Johns Creek, Alpharetta, Milton,
Duluth, Sugar Hill, Suwanee, Buford, Norcross, Berkeley Lake, Buford
Dam-Lake Lanier Parks, and Brookwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3402 8396 3395 8423 3411 8434 3426 8412
TIME...MOT...LOC 2243Z 241DEG 7KT 3407 8421

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 11, 6:48 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT Fri Jul 11 2025

GAZ020-021-112315-
Cherokee GA-Bartow GA-
648 PM EDT Fri Jul 11 2025

...A strong thunderstorm will impact portions of southwestern
Cherokee and southeastern Bartow Counties through 715 PM EDT...

At 648 PM EDT, a strong thunderstorm was over Emerson, or near
Cartersville. This storm was nearly stationary.

HAZARD...Frequent cloud to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Lightning is one of nature's leading killers. If you can
         hear thunder, you are close enough to be struck by
         lightning. Heavy rain may cause temporary street flooding
         especially in poor drainage areas.

Locations impacted include...
Cartersville, Emerson, George Washington Carver St Pk, Kellogg Creek,
Red Top Mountain State Park, Oak Grove, Sutallee, and Hobgood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.  Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3430 8464 3408 8455 3408 8481 3420 8485
TIME...MOT...LOC 2248Z 252DEG 4KT 3414 8474

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 9:44 PM EDTSpecial Weather StatementFFCCarroll31 min
Jul 10, 10:16 PM EDTSpecial Weather StatementFFCCoweta29 min
Jul 11, 12:59 PM EDTSpecial Weather StatementFFCHarris46 min
Jul 11, 1:16 PM EDTSpecial Weather StatementFFCUpson44 min
Jul 11, 1:57 PM EDTSpecial Weather StatementFFCCrawford, Peach33 min
Jul 11, 1:59 PM EDTSpecial Weather StatementFFCTalbot31 min
Jul 11, 2:06 PM EDTSpecial Weather StatementFFCMarion39 min
Jul 11, 2:31 PM EDTSpecial Weather StatementFFCBibb29 min
Jul 11, 2:37 PM EDTSpecial Weather StatementFFCTaylor68 min
Jul 11, 2:44 PM EDTSpecial Weather StatementFFCLaurens31 min
Jul 11, 2:56 PM EDTSpecial Weather StatementFFCTelfair34 min
Jul 11, 2:58 PM EDTSpecial Weather StatementFFCBibb, Jones32 min
Jul 11, 3:14 PM EDTSpecial Weather StatementFFCLaurens31 min
Jul 11, 3:16 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 11, 3:20 PM EDTSpecial Weather StatementFFCMacon, Sumter25 min
Jul 11, 3:23 PM EDTSpecial Weather StatementFFCWilkinson37 min
Jul 11, 3:39 PM EDTSpecial Weather StatementFFCTreutlen21 min
Jul 11, 3:42 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski48 min
Jul 11, 3:46 PM EDTSpecial Weather StatementFFCTreutlen29 min
Jul 11, 3:50 PM EDTSpecial Weather StatementFFCWashington25 min
Jul 11, 3:52 PM EDTSpecial Weather StatementFFCNewton, Rockdale38 min
Jul 11, 3:55 PM EDTSpecial Weather StatementFFCSumter35 min
Jul 11, 4:05 PM EDTSpecial Weather StatementFFCWilkinson25 min
Jul 11, 4:16 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jul 11, 4:18 PM EDTSpecial Weather StatementFFCEmanuel27 min
Jul 11, 4:30 PM EDTSpecial Weather StatementFFCWashington30 min
Jul 11, 4:32 PM EDTSpecial Weather StatementFFCDodge, Pulaski28 min
Jul 11, 4:33 PM EDTSpecial Weather StatementFFCSumter27 min
Jul 11, 4:34 PM EDTSpecial Weather StatementFFCNewton26 min
Jul 11, 4:49 PM EDTSpecial Weather StatementFFCMuscogee26 min
Jul 11, 4:59 PM EDTSpecial Weather StatementFFCRockdale31 min
Jul 11, 5:05 PM EDTSpecial Weather StatementFFCMorgan25 min
Jul 11, 5:27 PM EDTSpecial Weather StatementFFCGreene33 min
Jul 11, 5:30 PM EDTSpecial Weather StatementFFCStewart30 min
Jul 11, 5:55 PM EDTSpecial Weather StatementFFCChattahoochee35 min
Jul 11, 6:05 PM EDTSpecial Weather StatementFFCDeKalb25 min
Jul 11, 6:24 PM EDTSpecial Weather StatementFFCStewart, Webster36 min
Jul 11, 6:38 PM EDTSpecial Weather StatementFFCHaralson37 min
Jul 11, 6:44 PM EDTSpecial Weather StatementFFCForsyth31 min
Jul 11, 6:48 PM EDTSpecial Weather StatementFFCBartow27 min
Jul 11, 7:05 PM EDTSpecial Weather StatementFFCSumter, Webster25 min
Jul 11, 7:16 PM EDTSpecial Weather StatementFFCForsyth29 min
Jul 11, 7:31 PM EDTSpecial Weather StatementFFCCobb29 min

Nearby

Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.